# SDR FDEA200812085111

- Difficulty date: December 8, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 66,572 hours, 29,843 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 003001003
- Part serial: 301
- Condition: Failed
- Location: Fuel Cell
- Part time: 7,520 hours, 3,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DEPARTING TPA RW 18R AT 392.2 TOGW BETWEEN 200 FT AND 3000 FT MSL IN A RT TURN TO 350' (FLAPS AND SLATS RETRACTED) LAT FUEL UNBALANCE ALERT CAME ON THE EAD.  ALSO, FUEL QTY/USED CHK ALERT CAME ON.  FUEL OFF SKED ALERT ILLUMINATED ABNORMAL NON ALERT FUEL LEAK.  ALSO, ILLUMINATED ON EAD.  FOB AT DEP 55.1 AFTER 1ST ALERT ILLUMINATED FOB 43.2.  REQ FUEL FOR TRIP WAS  48.1.  REPLACED NR 3 OUTBOARD MJP.  SEALED ALL TANK ACCESS COVERS AND THE MJP'S THAT WERE INSTALLED.  ALL WORK PERFORMED IAW W/O 5081158.
